# SDR CA121016003

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 167368722103
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW DECLARED AN EMERGENCY DUE TO AN INOPERABLE NOSE GEAR STEERING. THE ACFT LANDED WITHOUT FURTHER INCIDENT, THERE WERE NO INJURIES AND THE ACFT WAS NOT DAMAGED.  MAINTENANCE REPLACED THE ELECTRO HYDRAULIC SERVO VALVE.
